# SDR SWAA2025090805147

- Difficulty date: August 16, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 271 AT LT WING.   REPLACED SUPPORT BRACKET AND FASTENERS LOCATED TRAILING EDGE ORSS 271 AT LT WING I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 115A2900 SHEET: 1 REV: E.
